| Catalog Number |
B1090-040 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of the 9x40mm armada 35 percutaneous transluminal angioplasty (pta) catheter, negative pressure was being applied with an indeflator when a large amount of air was sucked in.The balloon was noted ruptured from the beginning.Another armada 35 was used to complete the procedure.There was no reported device use or patient involvement, and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.